About this blog

roaccutane/accutane journey

Entries in this blog

simonev

67th day on roaccutane...

okay so today is my 67th day on roaccutane. OMG the last month has been terrific, so many compliments on just how its improving. the redness has decreased alot, and i can actually see some of my face again.....All the blemishes are flatter, acne wasnt as inflammed.....then comes the last 3 days... HORRIBLE :(

i drank a few drinks (alcohol) only 3 on the weekend, im thinking could that have anything to do with it)

but yeh so today went to school with no makeup on, its so so so so red right now, my face. THE ACNE IS RED, BRIGHT AND EW AS.... i have a breakout atm too, which is horrible.

thats how it is i guess..

one week great the next the worst ... i mean some days i jst wanna scream so loud because im jst so tired and annyoed of waiting..and waiting for my skin to improve.

BUT IM STAYING POSITIVE :rolleyes: and i hope all goes well.

simonev

I cant remember what day it is, around the 30-31st day or so

i am writing this in a hurrrry!

but my face is good, i guess.

altho my back kills, and when i breathe my ribs or something hurts on both sides (N)

and atm i am getting a cold, which makes my back even worse.

and also i am noticing my tongue gets swollen- no clue if its the tablets

but the last anti-biotics i took for my acne i had an allergic reaction and had to take anti-inflammotry, its nothing seriously- only i can tell its swollen as it feels weird.

i havent told my parents any of this, i dnt want to be taken off it

but i guess if it starts to get serious i guess ill have to

thats all

simonev

so about this stage my face looks better but worse. Everyone says its getting better

but today i got about seriously 50+ new pimples. My cheeks were red as today at school and still are now...

this is going to be one bumpy ride and a very slow progressing journey.... but all for the better i hope :)

i cant help but to pick about my face and say ew , am i being to vein? or is this normal.

my friends and the people around me dont understand but this is such a big deal to me

my hands/lips are dry, and ive been getting a blood nose everymorning.

the first 2 weeks my face was good, pimples were going...

but today as i said my face is covered in lumps and bumps. and my acne is so red and defined!

if i go in the coldness it turns blue and horrid...

i pretty much have acne all over my face but pimples. but the acne mainly is situated on my cheeks, the whole cheek on both sides. and this is wear the pimples are just clustered all together....

thats all for today :(

P.S- MY FACE IS ALSO FEELING VERY IRRITATED AND ANNOYING, I CAN FEEL MY PIMPLES, IT JUST HURTS IN GENERAL

simonev

So tomorrow will be my 14th day on accutane....

My skin has been red as the last 2 days but my pimples have gone down. the pimples on my back have been so itchy tho! and i have the slightest rash over me everywhere mostly arms, not sure if its the tablets or the gel wash i have to use....

i dont want to tell mum becoz she will just say i am worrying and stop complaining...so i guess ill just leave it- im not dying so ill live lol

skin isnt that dry yet!

lips are peeling abit, and i had to get mostoriser for inside of my nose coz every morning i get nose bleeds- ( not fully bleeds just when i blow my nose etc)

simonev

8th day on roaccutane

So far so good i guess, nothing to complain about yet..

my skin isnt that dry, yet.

My face is red tonight, especially really really red on my cheeks; altho i think its because i wore makeup to school and work.

Developed alot of new pimples, but its nothing new to me so atm it doesnt bother me;

Apart from i have about 4 massive pimples the size of Mt.Everest.

oh wait- also my lips are dry but not sore dry, they just feel abit cracked.. not even cracked. They feel tight.

Thats all...

simonev

4th day on accutane

seems like i have been taking accutane way longer but its only been 4 days.....

anyway nothing has really changed- side effect way....

the dermatologist said i might take longer as im only on 20mg.

I have noticed my hair is dryer, some of my pimples are dry too, altho there are still there

i just wanted to know do you get the IB even while your face is dry? well im thinking yes of course when else would you get it. I think the redness has disappeared abit for now.

simonev

So yesterday i started taking roaccutane/accutane (oratane tablets)

Im only on 20mg because of my weight and i take other medication.

Today is the second day.

I have noticed my skin is really greasy. I was thinking maybe because the tablets are pushing out all the oils?, anyway my face is redder than usual and all my acne/pimples have come out. I am kind of nervous as most people say; the first few months it gets way worse, im im alreadying seeing bad stuff the 2nd day, but i have hope from watchign many blogs on youtube of others taking this journey to new and improved skin :pray:

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums